Cooperative games in permutational structure

G. van der Laan, A.J.J. Talman, Z.F. Yang

Research output: Contribution to journalArticleScientificpeer-review

211 Downloads (Pure)
Original languageEnglish
Pages (from-to)427-442
Number of pages15
JournalEconomic Theory
Volume11
Issue number2
Publication statusPublished - 1998

Cite this

van der Laan, G., Talman, A. J. J., & Yang, Z. F. (1998). Cooperative games in permutational structure. Economic Theory, 11(2), 427-442.
van der Laan, G. ; Talman, A.J.J. ; Yang, Z.F. / Cooperative games in permutational structure. In: Economic Theory. 1998 ; Vol. 11, No. 2. pp. 427-442.
@article{94dd61cf847140af8cc84ab47d682059,
title = "Cooperative games in permutational structure",
author = "{van der Laan}, G. and A.J.J. Talman and Z.F. Yang",
note = "Pagination: 15",
year = "1998",
language = "English",
volume = "11",
pages = "427--442",
journal = "Economic Theory",
issn = "0938-2259",
publisher = "Springer New York",
number = "2",

}

van der Laan, G, Talman, AJJ & Yang, ZF 1998, 'Cooperative games in permutational structure', Economic Theory, vol. 11, no. 2, pp. 427-442.

Cooperative games in permutational structure. / van der Laan, G.; Talman, A.J.J.; Yang, Z.F.

In: Economic Theory, Vol. 11, No. 2, 1998, p. 427-442.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Cooperative games in permutational structure

AU - van der Laan, G.

AU - Talman, A.J.J.

AU - Yang, Z.F.

N1 - Pagination: 15

PY - 1998

Y1 - 1998

M3 - Article

VL - 11

SP - 427

EP - 442

JO - Economic Theory

JF - Economic Theory

SN - 0938-2259

IS - 2

ER -

van der Laan G, Talman AJJ, Yang ZF. Cooperative games in permutational structure. Economic Theory. 1998;11(2):427-442.